A finite presentation for the hyperelliptic mapping class group of a nonorientable surface

Michał Stukow

Abstract

n/a
Author Michał Stukow (FMPI / IM)
Michał Stukow,,
- Institute of Mathematics
Journal seriesOsaka Journal of Mathematics, ISSN 0030-6126, (A 15 pkt)
Issue year2015
Vol52
No2
Pages495-514
Publication size in sheets0.95
URL http://projecteuclid.org/euclid.ojm/1427202899
Languageen angielski
LicenseJournal (articles only); published final; Other open licence; with publication
Score (nominal)20
ScoreMinisterial score = 15.0, 20-12-2017, ArticleFromJournal
Ministerial score (2013-2016) = 20.0, 20-12-2017, ArticleFromJournal
Publication indicators WoS Impact Factor: 2015 = 0.33 (2) - 2015=0.437 (5)
Citation count*
Cite
Share Share

Get link to the record


* presented citation count is obtained through Internet information analysis and it is close to the number calculated by the Publish or Perish system.
Back